Ask an expert
Question

03 Oct 2011

Venlor and hot flushes
Hi Doc, I am 55 and took Angeliq for a year, stopped it, then was on Livifem for a month, but I dont like the tiblone in it, overall I am just plain scared of HRT! The doctor now suggested that I use Venlor for the hot flushes, will this help please, also isnt this habit forming and what are the side effects please? Thanks and kind regards.
Answer 1,505 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Susan

Venlor is an antidepressant which is known to alleviate hot flushes. Never stop taking Venlor without consulting your doctor, once you have started on it. It is imperative to slowly withdraw the product. It is a very safe product but you can ask your pharmacist for a copy of the information leaflet. As with all medication, it has a long list of possible side effects. It is not habit forming.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20025 votes
Vote